MathSciNet Relay Station
MathSciNet bibliographic data
MR2358631 60K35 (60J70 60J80 60J85 92D25)
Blath, Jochen; Etheridge, Alison; Meredith, Mark Coexistence in locally regulated competing populations and survival of branching annihilating random walk. Ann. Appl. Probab. 17 (2007), no. 5-6, 1474–1507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement